# SDR CNMA2012030002

- Difficulty date: April 11, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N396AX
- Make and model: Boeing 767319
- Aircraft serial: 26264
- Aircraft time: 80,678 hours, 13,662 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 808
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOORBEAM UPPER CHORD AT BS 808 AND LBL 11.00.  FLOORBEAM UPPER CHORD REPAIRED AT LBL11, BS 808 IAW SRM 53-50-52 FIG 101, SRM 53-00-51, FIG 201 AND DWG 111T5007 (CIRCLE STAMP 119).
